# SDR AALA20150821007

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 5,147 hours, 2,792 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, RECEIVED MASTER CAUTION, VENT SKIN VLV FAULT, VENT BLOWER FAULT & VENT EXTRACT FAULT.  ALSO AFTER SELECTING FLX TAKEOFF SETTING, RT ENG SPOOL UP LAGGED, COMPARED TO LT ENG CAUSING ACFT TO YAW FEET TO THE RT.  TAKE OFF ABORTED AT APPROX 70 KNOTS.  TROUBLE SHOT VENT SKIN, BLOWER VLV & VENT EXHAUST FAULTS IAW TSM 21-26-00-810-803-A WITH NO FAULTS FOUND.  ACCOMPLISHED STEERING DEVIATION TEST IAW TSM 32-51-00-810-823-A WITH ALL INDICATIONS NORMAL.
